Some papers I reviewed for Ref. Zhurnal Mat (in Russian)

61  items, partial list



MR0472826 (57 #12516) Bass, Hyman Libération des modules projectifs sur certains anneaux de polynômes. (French) Séminaire Bourbaki, 26e année (1973/1974), Exp. No. 448, pp. 228--354. Lecture Notes in Math., Vol. 431, Springer, Berlin, 1975. 14F05 (13A15)


MR0338272   Cartier, P. Harmonic analysis on trees. Harmonic analysis on homogeneous spaces (Proc. Sympos. Pure Math., Vol. XXVI, Williams Coll., Williamstown, Mass., 1972), pp. 419–424. Amer. Math. Soc., Providence, R.I., 1973. (Reviewer: S. I. Gelfand) 22E50. 


MR0384694 (52 #5567) Clauwens, F. $L$-theory and the ${\rm Arf}$ invariant. Invent. Math. 30 (1975), no. 2, 197--206. (Reviewer: A. A. Ranicki) 10C05 (18F25 57D65). 


MR0380811 (52 #1708)  Cockcroft, W. H.; Moss, R. M. F.  On the two-dimensional realisability of chain complexes.  J. London Math. Soc. (2) 11 (1975), no. 3, 257--262.  57C05.


MR0399370 (53 #3214)  Corwin, Lawrence $L^{2}(G_{Q}\backslash G_{A})$ is not always multiplicity-free.  Proc. Amer. Math. Soc. 56 (1976), 329--332.  22E55. 


MR0376810 (51 #12985) Deleanu, Aristide; Frei, Armin; Hilton, Peter Idempotent triples and completion. Math. Z. 143 (1975), 91--104. (Reviewer: C. W. Patty) 18C15.


MR0376891 (51 #13066) Dennis, R. Keith The $GE_{2}$ property for discrete subrings of $C$. Proc. Amer. Math. Soc. 50 (1975), 77--82. (Reviewer: Bruno Harris) 20G20 (12A25). r


MR0372057 (51 #8274) Deodhar, Vinay V. On central extensions of rational points of algebraic groups. Bull. Amer. Math. Soc. 81 (1975), 573--575. (Reviewer: R. Steinberg) 20G15.


MR0425943 (54 #13893) Dunwoody, M. J. The homotopy type of a two-dimensional complex. Bull. London Math. Soc. 8 (1976), no. 3, 282--285. (Reviewer: W. Metzler) 55A20 (57C05). 


MR0460483 (57 #476) Dyer, Joan L. Automorphism sequences of integer unimodular groups. Illinois J. Math. 22 (1978), no. 1, 1--30. (Reviewer: Carol Tretkoff) 20H05. 


MR0385867 (52 #6726) Farrell, F. T.; Hsiang, W. C. Manifolds with $\pi _{i}=G\times \alpha T$. Amer. J. Math. 95 (1973), 813--848. (Reviewer: Sylvain Cappell) 57C10 (57D65)


MR0341468 (49 #6219) Fujino, Tsutomu; Ishikawa, Nobuhiro; Kamata, Masayoshi On the complex $K$-group of certain manifold. Math. Rep. College General Ed. Kyushu Univ. 9 (1973/74), 1--6. (Reviewer: D. Burghelea) 55B15


MR0264652 (41 #9243) Gelʹfand, I. M.; Miščenko, A. S. Quadratic forms over commutative group rings, and $K$-theory. (Russian) Funkcional. Anal. i Priložen 3 1969 no. 4, 28--33. (Reviewer: Joel M. Cohen) 55.30 (20.00) = 3 (1969), 277-281 RZh 1970.4A509. 


MR0396779 (53 #639)  Springer, T. A. On the characters of certain finite groups. Lie groups and their representations (Proc. Summer School, Bolyai János Math. Soc., Budapest, 1971), pp. 621--644. Halsted, New York, 1975.   20G40. 


MR0447160 (56 #5475)  Grandet-Hugot, Marthe Étude de différents types d'équirépartition dans un anneau d'adèles. (French)  Bull. Sci. Math. (2) 100 (1976), no. 1, 3--16.  10K05 (22D99). 


MR0410748 (53 #14494)  Grivel, Pierre-Paul La suite spectrale d'une fibration de Kan. (English summary)  C. R. Acad. Sci. Paris Sér. A-B 282 (1976), no. 21, Aii, A1227--A1229.  55H99.


MR0356039 (50 #8511) Grossman, Jerrold W. A homotopy theory of pro-spaces. Trans. Amer. Math. Soc. 201 (1975), 161--176. (Reviewer: J. P. May) 55D05.


MR0409714 (53 #13466) Hähl, Hermann Automorphismengruppen achtdimensionaler lokalkompakter Quasikörper. Math. Z. 149 (1976), no. 3, 203--225. (Reviewer: H. Salzman) 22A99 (50D35 16A40). 


MR0396496 (53 #359)  Haris, Stephen J. An equality of distributions associated to families of theta series.  Nagoya Math. J. 59 (1975), 153--168.  12A85 c


MR0364486 (51 #740)  Heineken, Hermann; Strambach, Karl Gruppen auf ebenen nichtkompakten Netzen. (German)  Abh. Math. Sem. Univ. Hamburg 42 (1974), 255--265.  20H15.  


MR0368004 (51 #4246) Held, René P.; Suter, U. Stable vector bundles over the projective orthogonal groups. Comment Math. Helv. 50 (1975), 93--114. (Reviewer: Richard R. Patterson) 55F50 (57F10) 


MR0326767 (48 #5110) Held, R. P.; Suter, U. On the unitary $K$-theory of compact Lie groups with finite fundamental group. Quart. J. Math. Oxford Ser. (2) 24 (1973), 343--356. (Reviewer: J. W. Vick) 57F10 (55B15).


MR0441921 (56 #312) Howe, Roger Representations of $p$-adic division algebras: an example of the change of base problem in representation theory of algebraic groups. Proceedings of the International Congress of Mathematicians (Vancouver, B. C., 1974), 

Vol. 1, pp. 455--457.  Canad. Math. Congress, Montreal, Que., 1975. (Reviewer: Allan J. Silberger) 12A65 (22E50). 


MR0377853 (51 #14022)  Ishikawa, Nobuhiro; Yasuo, Minato $KC$-cohomologies of projective spaces.  Math. Rep. College General Ed. Kyushu Univ. 10 (1975), no. 1, 77--84.  55B15.


MR0424701 (54 #12660) Jacquet, Hervé Euler products and automorphic forms. Proceedings of the International Congress of Mathematicians (Vancouver, B.C., 1974), Vol. 1, pp. 459--463. Canad. Math. Congress, Montreal, Que., 1975. (Reviewer: Stephen Gelbart) 10D20. 


MR0498386   James, D. G. Unitary groups over local rings. J. Algebra 52 (1978), no. 2, 354–363. (Reviewer: J. Dieudonne) 


MR0404534 (53 #8334) Gelʹfand, I. M.; Kajdan, D. A. Representations of the group ${\rm GL}(n,K)$ where $K$ is a local field. Lie groups and their representations (Proc. Summer School, Bolyai János Math. Soc., Budapest, 1971), pp. 95--118. Halsted, New York, 1975. 

(Reviewer: Stephen Gelbart) 22E50 (10D20 12A65) 


MR0365583 (51 #1835) Kobayashi, Kazuaki Finding a homeomorphism between almost homeomorphic manifolds. Hokkaido Math. J. 3 (1974), 279–289. (Reviewer: I. Ivansic ), 57C10.


MR0371910 (51 #8127) Konovalov, G. T. The universal norms of formal groups. (Russian) Ukrain. Mat. Ž. 27 (1975), 97–100, 143. (Reviewer: Michiel Hazewinkel ), 14L05 (14G20). 


MR0439854 (55 #12735b) Konovalov, G. T. Norm subgroups of formal groups over a local field. (Russian) Ukrain. Mat. Ž. 28 (1976), no. 4, 528–532, 575. (Reviewer: Michiel Hazewinkel ), 14L05 (12B25). 


MR0415646 (54 #3727a) Minami, Haruo K-groups of symmetric spaces. I. Osaka J. Math. 12 (1975), no. 3, 623–634. (Reviewer: H. Scheerer), 57E15 (57F15 55H25). 


MR0353350 (50 #5834) Minami, Haruo On the basic G-space in equivalent K-theory. Osaka J. Math. 11 (1974), 353–359. (Reviewer: J. A. Schafer), 57F15 (55F50 57E15). 


MR0326711 (48 #5054)  Naylor, C. M. On the β-construction in K-theory.  Canad. J. Math. 24 (1972), 819–824.  55B15 (57F15). 


MR0429742 (55 #2753a) Nobs, Alexandre; Wolfart, Jürgen Darstellungen von SL(2, Z/p^λZ) und Thetafunktionen. I. (German) Math. Z. 138 (1974), 239–254. (Reviewer: Larry J. Goldstein), 10D05 (20G05 22E50). 


MR0444788 (56 #3136) Nobs, Alexandre; Wolfart, Jürgen Die irreduziblen Darstellungen der Gruppen SL2(Zp), insbesondere SL2(Zp). II. (German) Comment. Math. Helv. 51 (1976), no. 4, 491–526. (Reviewer: Allan J. Silberger), 20G05 (22E50 10C15).


MR0444787 (56 #3135) Nobs, Alexandre Die irreduziblen Darstellungen der Gruppen SL2(Zp), insbesondere SL2(Zp).   I. (German) Comment. Math. Helv. 51 (1976), no. 4, 465–489. (Reviewer: Allan J. Silberger), 20G05 (22E50 10C15).


MR0406934 (53 #10719)  Pjateckij-Šapiro, I. I. On the Weil-Jacquet-Langlands theorem. Lie groups and their representations (Proc. Summer School, Bolyai János Math. Soc., Budapest, 1971), pp. 583–595. Halsted, New York, 1975.  10D15 (22E50). 


MR0392835 (52 #13648)  Jacquet, Hervé; Pyatetskii-Shapiro, Ilja Iosifovitch; Shalika, Joseph Construction de formes automorphes pour le groupe GL(3). (French. English summary) 

C. R. Acad. Sci. Paris Sér. A-B 282 (1976), no. 2, Ai, A91–A93.  10D20. 


MR0645385 (58 #31077) Ruiz Salguero, C.; Ruiz, R. Kan fibrations which are homomorphisms of simplicial groups. Rev. Colombiana Mat. 7 (1973), 23--43. 55J10. 


MR0384703 (52 #5576) Saito, Hiroshi Automorphic forms and algebraic extensions of number fields. Proc. Japan Acad. 51 (1975), no. 4, 229–233. (Reviewer: Stephen Gelbart), 


MR0377869 (51 #14038)  Saitoti, G. Loop spaces and K-theory.  J. London Math. Soc. (2) 9 (1974/75), 423–428.  55D35. 


MR0393470 (52 #14280)  Sakan, Ken-ichi Boundary groups of a Fuchsian group of the second kind.  Tôhoku Math. J. (2) 28 (1976), no. 1, 99–104.  30A58. c


MR0368017 (51 #4259) Sanderson, B. J. The simplicial extension theorem. Math. Proc. Cambridge Philos. Soc. 77 (1975), 497–498. (Reviewer: R. Fritsch), 57C10 (55J10). 


MR0493751 (58 #12720) Schwerdtfeger, H. Invariants of a class of transformation groups. II. Aequationes Math. 17 (1978), no. 2-3, 292–294. (Reviewer: F. A. Sherk), 50D99.


MR0410542 (53 #14291) Schwerdtfeger, Hans Invariants of a class of transformation groups. Aequationes Math. 14 (1976), no. 1/2, 105–110. (Reviewer: Rodney Angotti), 50A15. 


MR0430155 (55 #3162)  Schwermer, Joachim Sur la cohomologie des sous-groupes de congruence de  SL3(Z). (English summary)  C. R. Acad. Sci. Paris Sér. A-B 283 (1976), no. 11, Ai, A817–A820.  22E40 (10D20). 


MR0331377 (48 #9710) Segal, Graeme Configuration-spaces and iterated loop-spaces. Invent. Math. 21 (1973), 213–221. (Reviewer: J. P. May), 55D35. 


MR0435240 (55 #8200) Serre, Jean-Pierre Représentations linéaires des groupes finis "algébriques'' (d'après Deligne-Lusztig). Séminaire Bourbaki, Vol. 1975/76, 28ème année, Exp. No. 487, 256–273. Lecture Notes in Math., Vol. 567, Springer, Berlin, 1977. (Reviewer: J. E. Humphreys), 20G05 


MR0368006 (51 #4248) Shapiro, Jack M. On the algebraic structure of the K-theory ofG2/SU(3) and F4/Spin(9). Illinois J. Math. 18 (1974), 509–515. (Reviewer: M. F. Atiyah), 55F50 (57F15)


MR0390015 (52 #10842) Sharma, C. L. Some functors on Grothendieck exact sequences of type I. J. Math. Soc. Japan 28 (1976), no. 1, 212–221. (Reviewer: Iqbalunnisa), 18B05.  


MR0562508 (58 #27783)  Shimura, Goro On the trace formula for Hecke operators.  Acta Math. 132 (1974), no. 3-4, 245–281.  10D15.


MR0407208 (53 #10991) Shintani, Takuro On an explicit formula for class-1 "Whittaker functions'' on GLn  over  P-adic fields. Proc. Japan Acad. 52 (1976), no. 4, 180–182. (Reviewer: Stephen Gelbart), 22E50 (10D20)


MR0463355 (57 #3307) Sitaram, Alladi On the isomorphism of discrete subgroups of SL(2,R). Michigan Math. J. 23 (1976), no. 1, 31–32. (Reviewer: Dong Hoon Lee), 22E40 (10D05). 


MR0396780 (53 #640)  Springer, T. A. The zeta function of a cuspidal representation of a finite group GLn(k). Lie groups and their representations (Proc. Summer School, Bolyai János Math. Soc., Budapest, 1971), pp. 645–648. Halsted, New York, 1975. 20G40.


MR0372897 (51 #9101)  Steinberg, Robert On a theorem of Pittie.  Topology 14 (1975), 173–177.  57F15 (20G05). 


MR0419631 (54 #7649)  Stuhler, Ulrich Zur Frage der endlichen Präsentierbarkeit gewisser arithmetischer Gruppen im Funktionenkörperfall.  Math. Ann. 224 (1976), no. 3, 217–232.  20G30 (14F05). 


MR0400271 (53 #4106) Uchida, Kôji; Yoshihara, Hisao Discontinuous groups of affine transformations of  C3. Tôhoku Math. J. (2) 28 (1976), no. 1, 89–94. (Reviewer: F. A. Sherk), 57E30. 


MR0486168   Voigt, Detlef Induzierte Darstellungen in der Theorie der endlichen, algebraischen Gruppen. (German) Mit einer englischen Einführung. Lecture Notes in Mathematics, Vol. 592. Springer-Verlag, Berlin-New York, 1977. iv+413 pp. ISBN: 3-540-08251-4 

(Reviewer: S. I. Gelfand) 20G05 (20G40).


MR0474433 (57 #14073) Wagoner, J. B. h-cobordisms, pseudo-isotopies, and analytic torsion. K-theory and operator algebras (Proc. Conf., Univ. Georgia, Athens, Ga., 1975), pp. 175–191. Lecture Notes in Math., Vol. 575, Springer, Berlin, 1977. (Reviewer: K. H. Mayer), 58G10 (57D35 57D80).


MR0402737 (53 #6551) Wilkerson, Clarence W. Applications of minimal simplicial groups. Topology 15 (1976), no. 2, 111--130. (Reviewer: Jerrold W. Grossman) 55E05.


MR0460486 (57 #479) Zimmermann, Bruno Endliche Erweiterungen nichteuklidischer kristallographischer Gruppen. (German) Math. Ann. 231 (1977/78), no. 2, 187–192. (Reviewer: E. W. Ellers), 20H15.